Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 583193, 13 pages
http://dx.doi.org/10.1155/2013/583193
Research Article

A New Piecewise-Spectral Homotopy Analysis Method for Solving Chaotic Systems of Initial Value Problems

1Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2School of Mathematics, Computer Science and Statistics, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa
3Department of Mathematics, University of Venda, P Bag X5050, Thohoyandou 0950, South Africa

Received 30 September 2012; Revised 14 February 2013; Accepted 25 February 2013

Academic Editor: Trung Nguyen Thoi

Copyright © 2013 H. Saberi Nik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Motsa, P. Sibanda, and S. Shateyi, “A new spectral-homotopy analysis method for solving a nonlinear second order BVP,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2293–2302, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Motsa, P. Sibanda, F. G. Awad, and S. Shateyi, “A new spectral-homotopy analysis method for the MHD Jeffery-Hamel problem,” Computers & Fluids, vol. 39, no. 7, pp. 1219–1225, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. G. Makukula, P. Sibanda, and S. S. Motsa, “A novel numerical technique for two-dimensional laminar flow between two moving porous walls,” Mathematical Problems in Engineering, vol. 2010, Article ID 528956, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Motsa, G. T. Marewo, P. Sibanda, and S. Shateyi, “An improved spectral homotopy analysis method for solving boundary layer problems,” Boundary Value Problems, vol. 2011, article 3, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Shateyi and S. S. Motsa, “A new approach for the solution of three-dimensional magnetohydrodynamic rotating flow over a shrinking sheet,” Mathematical Problems in Engineering, vol. 2010, Article ID 586340, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Sibanda, S. Motsa, and Z. Makukula, “A spectral-homotopy analysis method for heat transfer flow of a third grade fluid between parallel plates,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 22, no. 1, pp. 4–23, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Adaptation of homotopy analysis method for the numericanalytic solution of Chen system,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 2336–2346, 2009. View at Google Scholar
  8. J. I. Ramos, “Piecewise homotopy methods for nonlinear ordinary differential equations,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 92–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. Abdulaziz, N. F. M. Noor, I. Hashim, and M. S. M. Noorani, “Further accuracy tests on Adomian decomposition method for chaotic systems,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1405–1411, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. M. M. Al-Sawalha, M. S. M. Noorani, and I. Hashim, “On accuracy of Adomian decomposition method for hyperchaotic Rössler system,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1801–1807, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. M. Odibat, C. Bertelle, M. A. Aziz-Alaoui, and G. H. E. Duchamp, “A multi-step differential transform method and application to non-chaotic or chaotic systems,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1462–1472, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Gökdogana, A. Yildirim, and M. Merdan, “Solving a fractional order model of HIV infection of CD4+ T-cells,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2132–2138, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Merdan, A. Gokdogan, and V. S. Erturk, “An approximate solution of a model for HIV infection of CD4+ T-cells,” Iranian Journal of Science and Technology A, vol. 35, no. 1, pp. 9–12, 2011. View at Google Scholar · View at MathSciNet
  14. A. Ghorbani and J. Saberi-Nadjafi, “A piecewise-spectral parametric iteration method for solving the nonlinear chaotic Genesio system,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 131–139, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Genesio and A. Tesi, “Harmonic balance methods for the analysis of chaotic dynamics in nonlinear systems,” Automatica, vol. 28, no. 3, pp. 531–548, 1992. View at Publisher · View at Google Scholar · View at Scopus
  16. M. R. Faieghi and H. Delavari, “Chaos in fractional-order Genesio-Tesi system and its synchronization,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 731–741, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. M. Goh, M. S. M. Noorani, and I. Hashim, “Efficacy of variational iteration method for chaotic Genesio system—classical and multistage approach,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2152–2159, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. A. S. Perelson, D. E. Kirschner, and R. De Boer, “Dynamics of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 114, no. 1, pp. 81–125, 1993. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Y. Ongun, “The Laplace Adomian Decomposition Method for solving a model for HIV infection of CD4+ T-cells,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 597–603, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Merdan, “Homotopy perturbation method for solving a model for hiv infection of CD4+ T-cells,” Istanbul Commerce University Journal of Science, vol. 12, pp. 39–52, 2007. View at Google Scholar
  21. M. Merdan, A. Gökdoğan, and A. Yildirim, “On the numerical solution of the model for HIV infection of CD4+ T-cells,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 118–123, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations,” Applied Mathematical Modelling, vol. 35, no. 12, pp. 5662–5672, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Yuzbasi, “A numerical approach to solve the model for HIV infection of CD4+ T-cells,” Applied Mathematical Modelling, vol. 36, no. 12, pp. 5876–5890, 2012. View at Publisher · View at Google Scholar
  24. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, Chapman & Hall/CRC, 2003.
  25. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Series solution of the multispecies Lotka-Volterra equations by means of the homotopy analysis method,” Differential Equations and Nonlinear Mechanics, vol. 2008, Article ID 816787, 14 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Homotopy analysis method for singular IVPs of Emden-Fowler type,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1121–1131, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. I. Hashim, O. Abdulaziz, and S. Momani, “Homotopy analysis method for fractional IVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 674–684, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546, 2008. View at Publisher · View at Google Scholar · View at Scopus
  29. K. Atkinson and W. Han, Theoretical Numerical Analysis: A Functional Analysis Framework, Springer, 3rd edition, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. B.-Y. Guo and P. Y. Kuo, Spectral Methods and Their Applications, World Scientific, Singapore, 1998.
  31. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, Berlin, Germany, 1988. View at MathSciNet
  32. B. D. Welfert, A Remark on Pseudospectral Differentiation Matrices, Department of Mathematics, Arizona State University, Tempe, Ariz, USA, 1992.
  33. L. Wang and M. Y. Li, “Mathematical analysis of the global dynamics of a model for HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 200, no. 1, pp. 44–57, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. V. Marinca and N. Herişanu, “Application of Optimal Homotopy Asymptotic Method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Scopus
  35. S. J. Liao, The Homotopy Analysis Method in Nonlinear Differential Equations, Springer, Heidelberg, Germany, 2012.
  36. J. R. Dormand and P. J. Prince, “A family of embedded Runge-Kutta formulae,” Journal of Computational and Applied Mathematics, vol. 6, no. 1, pp. 19–26, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet